MAUDE Adverse Event Report: MICROVENTION, INC. LVIS JR.; INTRALUMINAL SUPPORT DEVICE

MICROVENTION, INC. LVIS JR.; INTRALUMINAL SUPPORT DEVICE
Model Number 172537-LVISJ-C-PMA
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 11/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformance associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis.Images were not provided.The alleged product issue could not be confirmed.The instructions for use (ifu) lists rupture or perforation of aneurysm as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that an lvis jr.Stent was used to treat a basilar tip aneurysm after it was coiled.The distal tines of the stent did not open and a balloon was used to open them.During the second inflation attempt, the aneurysm ruptured.The stent was left implanted.

Brand Name
LVIS JR.
Common Device Name
INTRALUMINAL SUPPORT DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key12929808
Report Number2032493-2021-00472
Device Sequence Number5095254
Product Code NJE
UDI-Device Identifier00842429100868
UDI-Public(01)00842429100868(11)210714(17)240630(10)21071452C
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P170013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number172537-LVISJ-C-PMA
Device Catalogue Number172537-LVISJ
Device Lot Number21071452C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Initial Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown